Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Taming irregular sets of homeomorphisms


Authors: P. F. Duvall Jr. and L. S. Husch
Journal: Bull. Amer. Math. Soc. 78 (1972), 77-79
MSC (1970): Primary 57E20; Secondary 57A35, 57A40
DOI: https://doi.org/10.1090/S0002-9904-1972-12862-3
MathSciNet review: 0290377
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Andrews and M. L. Curtis, n-space modulo an arc, Ann. of Math. (2) 75 (1962), 1-7. MR 25 #2590. MR 139153
  • 2. M. Brown, Wild cells and spheres in higher dimensions, Michigan Math. J. 14 (1967), 219-224. MR 36 #4533. MR 221481
  • 3. J. L. Bryant and C. L. Seebeck III, Locally nice embeddings in codimension three, Quart. J. Math. Oxford Ser. (2) 21 (1970), 265-272. MR 290376
  • 4. T. Homma and S. Kinoshita, On a topological characterization of the dilation in E, Osaka Math. J. 6 (1954), 135-144. MR 63671
  • 5. T. Homma and S. Kinoshita, On homeomorphisms which are regular except for a finite number of points, Osaka Math. J. 7 (1955), 29-38. MR 16, 1140. MR 70159
  • 6. L. S. Husch, A homotopy theoretic characterization of the translation in E, Compositio Math, (to appear). MR 339248
  • 7. L. S. Husch, Topological characterization of the dilation and the translation in Frechet spaces, Math. Ann. 190 (1970), 1-5. MR 282356
  • 8. L. S. Husch, Topological characterization of the dilation in E, Proc. Amer. Math. Soc. 28 (1971), 234-236. MR 283821
  • 9. S. K. Kaul, On almost regular homeomorphisms, Canad. J. Math. 20 (1968), 1-6. MR 36 #5908. MR 222858
  • 10. B. v. Kerékjártó, Topologische Characterisierungen der linearen Abbildungen, Acta Litt. Acad. Sci. Szeged 6 (1934), 235-262.
  • 11. S. Kinoshita, Notes on covering transformation groups, Proc. Amer. Math. Soc. 19 (1968), 421-424. MR 36 #5921. MR 222871
  • 12. S. Kinoshita, On quasi-translations in 3-space, Fund. Math. 56 (1964), 69-79. MR 30 #1502. MR 171271
  • 13. R. C. Lacher, Cell-like spaces, Proc. Amer. Math. Soc. 20 (1969), 598-602. MR 38 #2754. MR 234437
  • 14. D. R. McMillan, Jr., Local properties of the embedding of a graph in a three-manifold, Canad. J. Math. 18 (1966), 517-528. MR 34 #6754. MR 206938
  • 15. L. C. Siebenmann, The obstruction to finding a boundary for an open manifold of dimension greater than five, Thesis, Princeton University, Princeton, N.J., 1965.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E20, 57A35, 57A40

Retrieve articles in all journals with MSC (1970): 57E20, 57A35, 57A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12862-3

American Mathematical Society